MathSciNet Relay Station
MathSciNet bibliographic data
MR998735 11B68 (11A15)
Granville, Andrew; Shank, H. S. Defining Bernoulli polynomials in ${\bf Z}/p{\bf Z}$ (a generic regularity condition). Proc. Amer. Math. Soc. 108 (1990), no. 3, 637–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement